Alert archive / Missouri / Tornado Warnings in 2003

Tornado Warning 58, NWS Kansas City, MO

May 10, 2003Putnam County, Missouri

NWS Kansas City, MO issued this tornado warning at May 10, 2003, 6:01 PM CDT for Putnam County, Missouri. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2003, 6:01 PM CDT (23:01 UTC)
Expired
May 10, 2003, 6:30 PM CDT
In force
29 min
Issued by
NWS Kansas City, MO
Area
Counties, with a storm outline in the text

County Putnam County, MO

The radar

The Des Moines radar (KDMX), 143 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 11:35 AM CDTTornado WatchSPC7 hr
May 10, 3:50 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 11.0 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2003-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2003-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 139 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1102 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
139 m²/s²
0-3 km storm-relative helicity
225 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

127 
WFUS53 KEAX 102301
TOREAX
MOC171-102330-

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
600 PM CDT SAT MAY 10 2003

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN PUTNAM COUNTY IN NORTH CENTRAL MISSOURI

* UNTIL 630 PM CDT

* AT 556 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO NEAR
  UNIONVILLE...OR 11 MILES SOUTHEAST OF SEYMOUR...MOVING EAST AT 20
  MPH. LARGE HAIL AND DESTRUCTIVE THUNDERSTORM WINDS ARE ALSO LIKELY
  WITH THIS STORM.

* THIS TORNADIC STORM IS EXPECTED TO BE NEAR...
   HARTFORD BY 625 PM CDT.

LAT...LON 4055 9318 4043 9302 4047 9269 4083 9286

$$


SF

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this tornado warning went out at May 10, 2:50 AM CDT, 15 hours 11 minutes earlier.

Area forecast discussion, May 10, 2:50 AM CDT, 15 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
250 AM CDT SAT MAY 10 2003

SATELLITE IMAGERY AND UPPER AIR ANALYSIS INDICATE SHORTWAVE TROUGH
OVER CENTRAL/SOUTHERN ROCKIES BEGINNING TO EJECT INTO HIGH
PLAINS...AS 120KT 250MB JET STREAK ROUNDS BASE OF TROUGH. AHEAD OF
THIS FEATURE CONVERGENCE ALONG NOSE OF 60+KT LOW LEVEL JET FEEDING
MCS ACROSS CENTRAL/EASTERN KANSAS...WHILE ADDITIONAL CONVECTION
DEVELOPS FURTHER EAST ACROSS EAST CENTRAL KS/WEST CENTRAL MO IN BAND
OF WARM AIR/THETA-E ADVECTION.  EXPECT CONVECTION TO CONTINUE TO
INCREASE IN AREAL COVERAGE ACROSS AREA THROUGH SUNRISE AS IT SHIFTS
NORTH ALONG 850MB THETA-E GRADIENT. PLAN TO ALLOW FLOOD WATCH TO
EXPIRE THIS MORNING...AS CONVECTION SHOULD MOVE OUT OF WATCH AREA BY
SUNRISE.

AT THE SURFACE...LOW CURRENTLY OVER OK PANHANDLE WITH
FRONTAL BOUNDARY EXTENDING EASTWARD ACROSS SOUTH CENTRAL KS INTO
CENTRAL MO. AS JET STREAK SPREADS ACROSS REGION THIS
AFTERNOON...SURFACE LOW PROGGED TO MOVE NORTHEAST ALONG
BOUNDARY...WHICH WILL LIFT NORTHWARD THROUGH FORECAST AREA TODAY.
AS FRONT LIFTS NORTH...EXTREMELY UNSTABLE AIRMASS PROGGED TO SPREAD
ACROSS AREA...WITH SBCAPE OF 4000-5000 J/KG INDICATED ON META PROG
SOUNDINGS. EXPECT NEW ROUND OF CONVECTION TO DEVELOP NEAR SURFACE
LOW OVER NORTH CENTRAL MO THIS AFTERNOON...THEN EXPAND SOUTHWARD
ALONG SURGING DRYLINE. DEEP LAYER SHEAR MORE THAN SUFFICIENT FOR
SUPERCELLS WITH ISOLATED TORNADOES...ESPECIALLY ACROSS NORTH
CENTRAL/NORTHEAST MO IN REGION OF BACKED SURFACE FLOW AHEAD OF LOW.
CONVECTION SHOULD SHIFT EAST THIS EVENING AS DRYLINE/FRONT PUSHES
INTO EASTERN MO/WESTERN IL.

SEAMAN

351 PM FRI MAY 9...
ANOTHER ACTIVE NIGHT LOOKS TO BE IN STORE FOR EAST KANSAS AND
NORTHERN MISSOURI. SATELLITES AND SURFACE OBSERVATIONS INDICATE THAT
THE SURFACE BOUNDARY LEFT OVER FROM LASTNIGHT HAS CONTINUED TO
WALLOW AROUND CENTRAL MISSOURI TODAY. LATEST OBS WOULD PLACE THE
BOUNDARY ACROSS WICHITA THROUGH KANSAS CITY TO SOMEWHERE JUST SOUTH
OF KIRKSVILLE. LOW LEVEL WINDS INDICATE A LACK OF SIGNIFICANT
CONVERGENCE CURRENTLY ALONG THE FRONT...AND WITH A WEAK RIDGE
BUILDING ACROSS THE REGION TODAY...THERE IS LITTLE UPPER LEVEL
SUPPORT FOR CONVECTION. ON THE OTHER HAND DEWPOINTS SOUTH OF THE
BOUNDARY ARE IN THE 70+ RANGE. SGF HAD AN 18Z SOUNDING...CAPES WHERE
ABOVE 4000 J/KG WITH STEEP MID-LEVEL LAPSE RATES OF 7+ C/KM. THE
SOUNDING IS SHOWING A WEAK CAP ACROSS SOUTHERN MISSOURI...BUT MODELS
PROG A VORT MAX TO WORK ITS WAY FROM TX THROUGH WEST OK AND INTO
SOUTH/CENTRAL MO TONIGHT. I ANTICIPATE THAT THIS SHOULD WEAKEN
ANY REMAINING CAP ALONG AND SOUTH OF THE BOUNDARY AND POP OFF SOME
STORMS. THE THUNDERSTORMS STARTING TO GO THIS AFTERNOON IN OK BACK
THIS IDEA UP. AS THE THE VORT MAX MOVES INTO MO OVERNIGHT THE NOSE
OF THE LLJ SHOULD BACK ACROSS THE BOUNDARY. THIS WILL SET UP THE
SOUTHERN HALF OF OUR COUNTY WARNING AREA  FOR STRONG CONVECTION
OVERNIGHT. THE HODOGRAPHS INDICATE THAT LINES/MULTI-CELL
THUNDERSTORMS WOULD BE THE MAIN THREAT SOUTH OF A LINE FROM KANSAS
CITY THROUGH MOBERLY. THEREFORE HAIL AND STRONG WINDS LOOK TO BE THE
MAIN THREAT WITH OUR OVERNIGHT SEVERE WEATHER. ADDITIONALLY...WITH A
HIGH AMOUNT OF MOISTURE POOLING ALONG THE BOUNDARY HEAVY RAIN COULD
BE A PROBLEM OVER NIGHT. FLOOD GUIDANCE VALUES FOR CENTRAL
MISSOURI ARE A BIT LOW GIVEN ALL THE RECENT RAINS THAT HAVE MOVED
THROUGH THE AREA. THEREFORE WE HAVE GONE WITH A FLOOD WATCH SOUTH OF
A LINE FROM MOBERLY TO ODESSA TO CLINTON.

FOR TOMORROW MORE ACTIVE WEATHER IS ON TAP. A WEST COAST TROUGH WILL
SWING THROUGH THE MIDWEST SATURDAY SPINNING UP A NICE SURFACE LOW IN
THE PANHANDLE OF TX/OK. THIS IS FORECASTS TO LIFT THROUGH MISSOURI
DURNING THE AFTERNOON AND EVENING HOURS. THE BEST DYNAMICS INDICATE
THAT STRONG THUNDERSTORMS COULD LIGHT UP ACROSS NORTHERN MISSOURI
EAST OF A LINE FROM BETHANY TO BUTLER. WITH THE UPPER LEVEL JET
MOVING ACROSS MISSOURI...AND A BOUNDARY FLOATING AROUND IN OUR
CENTRAL SECTION...THE MODEL SOUNDINGS SHOW THAT THERE SHOULD BE
ENOUGH HILICITY MAKE SUPERCELL THUNDERSTORMS A POSSABLITLY. WITH
THIS COMES THE THREAT OF HAIL...STRONG WINDS AND ISOLATED TORNADOS
TOMORROW AFTERNOON AND EVENING.

CUTTER

.EAX...
KS...NONE.
MO...FLOOD WATCH UNTIL 5 AM FOR ZONES MOZ033...MOZ038>040...
MOZ044>046...MOZ054.
Hazardous weather outlook, May 10, 1:05 PM CDT, 4 hours 56 minutes before
KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-111100-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
105 PM CDT SAT MAY 10 2003

...SEVERE WEATHER OUTBREAK THIS AFTERNOON AND EVENING WITH
TORNADOES...DESTRUCTIVE WINDS...EXTREMELY LARGE HAIL AND FLOODING
RAINS...

...THIS IS A PARTICULARLY DANGEROUS WEATHER SITUATION...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

A SEVERE WEATHER OUTBREAK WILL COMMENCE EARLY THIS AFTERNOON...AND
CONTINUE INTO THIS EVENING.  THE POTENTIAL EXISTS FOR TORNADOES...
DESTRUCTIVE WINDS...AND EXTREMELY LARGE HAIL.  ANOTHER POWERFUL AREA
OF LOW PRESSURE...COMBINED WITH AN EXTREMELY UNSTABLE AIRMASS AND A
VERY STRONG UPPER LEVEL JET STREAM...WILL FOCUS THE THREAT OF SEVERE
THUNDERSTORMS ON TWO FRONTAL BOUNDARIES. THE AREAS UNDER THE
GREATEST THREAT ARE EAST OF A MARYVILLE TO KANSAS CITY LINE.

RAPID THUNDERSTORM DEVELOPMENT IS EXPECTED SHORTLY AFTER 1 PM THIS
AFTERNOON.  THESE THUNDERSTORMS WILL FOCUS ON AN OLD OUTFLOW
BOUNDARY WHICH STRETCHES FROM CENTRAL MISSOURI BACK TO NEAR THE
KANSAS CITY METROPOLITAN AREA...AND ALSO ALONG AND AHEAD OF AN
APPROACHING COLD FRONT.  SUPERCELL THUNDERSTORMS ARE EXPECTED
INITIALLY....AND A FEW STRONG TO VIOLENT TORNADOES ARE POSSIBLE.
HIGH INSTABILITY WILL SUPPORT INTENSE UPDRAFTS WHICH MAY ALSO LEAD
TO EXTREMELY LARGE HAIL GOLF BALL TO EVEN BASEBALL SIZE.

ALONG WITH THE SEVERE WEATHER THREAT...MUCH OF THE OUTLOOK AREA HAS
RECEIVED TREMENDOUS AMOUNTS OF RAINFALL OVER THE PAST TWO
DAYS...ESPECIALLY ALONG AND JUST SOUTH OF THE MISSOURI RIVER FROM
KANSAS CITY TO BOONVILLE.  FLOODING REMAINS A PROBLEM ALONG SEVERAL
AREA RIVERS...AND THE POTENTIAL IS THERE FOR ADDITIONAL FLASH
FLOODING TO DEVELOP.

THIS IS POTENTIALLY A VERY DANGEROUS SITUATION. RESIDENTS OF
NORTHEAST KANSAS...NORTHWEST...NORTHERN AND WESTERN MISSOURI ARE
URGED TO REVIEW SEVERE WEATHER SAFETY RULES AND TO LISTEN TO RADIO
AND TELEVISION AND NOAA WEATHER RADIO FOR POSSIBLE WARNINGS AND
STATEMENTS LATER THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

FOR NEXT WEEK THUNDERSTORMS WILL BE POSSIBLE AGAIN TUESDAY NIGHT
THROUGH THURSDAY AS ANOTHER FRONTAL BOUNDARY MOVES INTO EAST KANSAS
AND NORTHERN MISSOURI. THESE STORMS HAVE THE POTENTIAL TO PRODUCE
SEVERE WEATHER ACROSS ALL OF EASTERN KANSAS AND NORTHERN MISSOURI.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED ACROSS THE ENTIRE OUTLOOK AREA
EAST OF A MARYVILLE TO KANSAS CITY LINE.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE
INFORMATION...IS AVAILABLE ON THE WEB AT HTTP://WWW.CRH.NOAA.GOV/EAX
OR HTTP://WEATHER.GOV.

HUDSON

In the hours before

Local storm report, May 10, 4:54 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
454 PM CDT SAT MAY 10 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0452 PM    KIRKSVILLE                MO   .75 INCH HAIL
05/10/03   ADAIR                          REPORTED BY STORM
                                          SPOTTER.
Local storm report, May 10, 5:02 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
502 PM CDT SAT MAY 10 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0456 PM    2 SW LUCERNE              MO   TORNADO
05/10/03   PUTNAM                         REPORTED BY STORM
                                          CHASERS IN SOUTHWEST
                                          PUTNAM COUNTY,
Local storm report, May 10, 5:16 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
516 PM CDT SAT MAY 10 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0438 PM    10 SE PRINCETON           MO   TORNADO
05/10/03   MERCER                         REPORTED BY STORM
                                          SPOTTERS AND CHASERS.
                                          ALONG ROUTE E IN THIS
                                          AREA...2 HOMES DAMAGED
                                          WITH A ROOF BLOWN
                                          OFF...BARN DESTROYED.
                                          REPORTED BY MERCER
                                          COUNTY SHERIFFS OFFICE.
Local storm report, May 10, 5:21 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
521 PM CDT SAT MAY 10 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0516 PM    4 W UNIONVILLE            MO   TORNADO
05/10/03   PUTNAM                         REPORTED ON THE GROUND
                                          WEST OF UNIONVILLE
                                          ALONG US 136 BY
                                          SHERIFFS OFFICE.
Local storm report, May 10, 5:37 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
537 PM CDT SAT MAY 10 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0535 PM    7 W UNIONVILLE            MO   TORNADO
05/10/03   PUTNAM                         REPORTED BY HP TROOPER.
Special weather statement, May 10, 5:39 PM CDT, 22 minutes before
MOZ008-017-024-025-032-033-039-040-044>046-054-110400-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
539 PM CDT SAT MAY 10 2003

THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH NUMBER 344...IN
EFFECT UNTIL 1100 PM CDT SATURDAY EVENING. THIS TORNADO WATCH
INCLUDES THE FOLLOWING COUNTIES...

IN MISSOURI:

ADAIR...CHARITON...COOPER...HENRY...HOWARD...JOHNSON...LINN...
MACON...PETTIS...RANDOLPH...SALINE AND SCHUYLER.

SOME CITIES IN THIS TORNADO WATCH INCLUDE BOONVILLE...CLINTON...
KIRKSVILLE...MARSHALL...MOBERLY...SEDALIA AND WARRENSBURG.

A TORNADO WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR THE
DEVELOPMENT OF SEVERE WEATHER...INCLUDING TORNADOES...LARGE HAIL...
AND DAMAGING WINDS...IN AND CLOSE TO THE WATCH AREA. WHILE SEVERE
WEATHER MAY NOT BE IMMINENT...PERSONS SHOULD REMAIN ALERT FOR RAPIDLY
CHANGING WEATHER CONDITIONS...AND LISTEN FOR LATER STATEMENTS AND
POSSIBLE WARNINGS.

PC

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:31 PM CDTSevere Thunderstorm WarningEAXJohnson59 min
May 9, 7:42 PM CDTSevere Thunderstorm WarningEAXLafayette63 min
May 9, 8:22 PM CDTSevere Thunderstorm WarningEAXSaline38 min
May 9, 8:23 PM CDTSevere Thunderstorm WarningEAXHoward, Randolph67 min
May 9, 8:43 PM CDTSevere Thunderstorm WarningEAXCass62 min
May 9, 8:55 PM CDTSevere Thunderstorm WarningEAXJackson65 min
May 9, 9:09 PM CDTSevere Thunderstorm WarningEAXLafayette66 min
May 9, 9:11 PM CDTSevere Thunderstorm WarningEAXMacon64 min
May 9, 9:16 PM CDTFlash Flood WarningEAXCass6 hr
May 9, 9:30 PM CDTTornado WarningEAXCass30 min
May 9, 10:01 PM CDTSevere Thunderstorm WarningEAXJackson59 min
May 9, 10:03 PM CDTTornado WarningEAXLafayette42 min
May 9, 10:12 PM CDTSevere Thunderstorm WarningEAXCass63 min
May 9, 10:16 PM CDTTornado WarningEAXSaline59 min
May 9, 10:28 PM CDTSevere Thunderstorm WarningEAXJohnson62 min
May 9, 10:44 PM CDTTornado WarningEAXJohnson61 min
May 9, 11:21 PM CDTSevere Thunderstorm WarningEAXPettis39 min
May 9, 11:30 PM CDTSevere Thunderstorm WarningEAXJohnson45 min
May 10, 3:22 AM CDTSevere Thunderstorm WarningEAXCooper53 min
May 10, 3:29 AM CDTSevere Thunderstorm WarningEAXHenry46 min
May 10, 3:38 AM CDTSevere Thunderstorm WarningEAXJackson37 min
May 10, 3:49 AM CDTSevere Thunderstorm WarningEAXJohnson56 min
May 10, 3:58 AM CDTSevere Thunderstorm WarningEAXClay62 min
May 10, 4:20 AM CDTSevere Thunderstorm WarningEAXPettis40 min
May 10, 4:21 AM CDTSevere Thunderstorm WarningEAXPlatte39 min
May 10, 4:33 AM CDTSevere Thunderstorm WarningEAXSaline57 min
May 10, 4:38 AM CDTSevere Thunderstorm WarningEAXCooper37 min
May 10, 4:45 AM CDTSevere Thunderstorm WarningEAXJackson60 min
May 10, 4:55 AM CDTSevere Thunderstorm WarningEAXRay65 min
May 10, 5:11 AM CDTSevere Thunderstorm WarningEAXCass64 min
May 10, 5:23 AM CDTSevere Thunderstorm WarningEAXLafayette67 min
May 10, 5:26 AM CDTSevere Thunderstorm WarningEAXHoward49 min
May 10, 5:33 AM CDTSevere Thunderstorm WarningEAXJohnson72 min
May 10, 5:36 AM CDTFlash Flood WarningEAXCooper, Howard, Pettis, Saline6 hr
May 10, 5:57 AM CDTFlash Flood WarningEAXRandolph6 hr
May 10, 6:02 AM CDTSevere Thunderstorm WarningEAXCass13 min
May 10, 1:20 PM CDTSevere Thunderstorm WarningEAXCarroll55 min
May 10, 3:15 PM CDTSevere Thunderstorm WarningEAXCarroll, Ray60 min
May 10, 3:17 PM CDTSevere Thunderstorm WarningEAXDeKalb, Gentry43 min
May 10, 3:23 PM CDTSevere Thunderstorm WarningEAXJohnson67 min
May 10, 3:25 PM CDTSevere Thunderstorm WarningEAXHarrison50 min
May 10, 3:31 PM CDTSevere Thunderstorm WarningEAXDaviess44 min
May 10, 3:39 PM CDTTornado WarningEAXDaviess, Harrison51 min
May 10, 3:47 PM CDTTornado WarningEAXLinn58 min
May 10, 4:02 PM CDTTornado WarningEAXCarroll58 min
May 10, 4:11 PM CDTSevere Thunderstorm WarningEAXMercer64 min
May 10, 4:16 PM CDTSevere Thunderstorm WarningEAXLafayette, Saline59 min
May 10, 4:18 PM CDTTornado WarningEAXChariton42 min
May 10, 4:25 PM CDTTornado WarningEAXAdair, Sullivan65 min
May 10, 4:32 PM CDTTornado WarningEAXSaline43 min
May 10, 4:43 PM CDTTornado WarningEAXMacon47 min
May 10, 4:45 PM CDTSevere Thunderstorm WarningEAXPutnam60 min
May 10, 4:55 PM CDTTornado WarningEAXPutnam65 min
May 10, 5:07 PM CDTSevere Thunderstorm WarningEAXChariton, Howard53 min
May 10, 5:12 PM CDTSevere Thunderstorm WarningEAXRandolph63 min
May 10, 5:21 PM CDTTornado WarningEAXRandolph39 min
May 10, 5:44 PM CDTTornado WarningEAXCooper46 min
May 10, 5:58 PM CDTTornado WarningEAXRandolph32 min
May 10, 6:13 PM CDTTornado WarningEAXHenry47 min
May 10, 6:30 PM CDTSevere Thunderstorm WarningEAXSaline45 min
May 10, 6:52 PM CDTSevere Thunderstorm WarningEAXChariton38 min

Nearby

Tornado Warnings in Missouri, 2003Every tornado warning in 2003Tornadoes in 2003

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.